Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 422, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 26, 2009, 9:20 PM EDT for Clayton County, Fulton County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 26, 2009, 9:20 PM EDT (01:20 UTC)
- Expired
- Aug 26, 2009, 10:00 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 26 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 26, 9:43 PM EDT | TSTM WND DMG | College Park, GA | 1 TREE DOWN. 1 POWER LINE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2039 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1343 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 270120
SVRFFC
GAC063-121-270200-
/O.NEW.KFFC.SV.W.0422.090827T0120Z-090827T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 PM EDT WED AUG 26 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1000 PM EDT
* AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED NEAR RIVERDALE...MOVING NORTHWEST AT
10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HARTSFIELD-JACKSON AIRPORT...HAPEVILLE...COLLEGE PARK AND EAST
POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3355 8443 3356 8445 3362 8455 3369 8442
3352 8436 3352 8442
TIME...MOT...LOC 0120Z 140DEG 8KT 3357 8442
$$1 follow-up statement
000
WWUS52 KFFC 270152
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT WED AUG 26 2009
GAC063-121-270202-
/O.EXP.KFFC.SV.W.0422.000000T0000Z-090827T0200Z/
CLAYTON GA-FULTON GA-
952 PM EDT WED AUG 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FULTON AND
NORTHWESTERN CLAYTON COUNTIES EXPIRES AT 1000 PM EDT...
AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP
TO 60 MPH. THIS STORM WAS LOCATED NEAR COLLEGE PARK...MOVING
NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO EAST
POINT.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3355 8443 3356 8445 3362 8455 3369 8442
3352 8436 3352 8442
TIME...MOT...LOC 0152Z 140DEG 8KT 3362 8447
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 7:31 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Aug 26, 7:31 PM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 731 PM EDT WED AUG 26 2009 .UPDATE... CONVECTION CONTINUES TO PERSIST OVER PORTIONS OF NORTH AND CENTRAL GEORGIA...SO HAVE ADJUSTED EVENING/OVERNIGHT POPS AND QPF ACCOUNT FOR LINGERING ISOLATED ACTIVITY. OTHERWISE...THE FORECAST SEEMS TO BE ON TRACK WITH NO CHANGES NECESSARY. 31/39 && .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... MODELS INITIALIZED WELL WITH RESPECT TO THE CUT OFF UPPER LOW CURRENTLY SPINNING OVER THE NORTH CENTRAL GULF REGION. LATEST SURFACE ANALYSIS SHOWS A SLIGHT REFLECTION OF THIS FEATURE...WITH A SUBTLE INVERTED TROUGH NOSING UP INTO SW GA. RADAR SHOWS MOISTURE AND SEA BREEZE INDUCED CONVECTION CREEPING UP FROM THE SOUTH- SE...AND EXPECT THIS ACTIVITY TO PUSH UP INTO THE FAR SOUTH- SE REACHES OF THE FORECAST AREA THIS AFTERNOON AND EVENING. MODELS ARE WAY OVERDONE IN TERMS OF OVERNIGHT CONVECTION SPREADING UP FROM THE SOUTH... SO HAVE BACKED OFF ON OVERNIGHT POPS A BIT...ESPECIALLY AFTER MIDNIGHT. EXPECT CLOUDS AND GREATER RAIN CHANCES TO SPREAD IN OVER THE REGION ON THURSDAY AND CONTINUE ON FRIDAY AS THE AFOREMENTIONED UPPER LOW LIFTS TO THE NE. INSTABILITIES (1500-2000 CAPES) AND MOISTURE (2.0 INCH PWS) SUGGEST A MORE TROPICAL TYPE AIRMASS IN PLACE FOR THURSDAY AND FRIDAY AFTERNOONS. THEREFORE... EXPECTING SCATTERED TO NUMEROUS SHOWERS WITH ISOLATED TO SCATTERED EMBEDDED MODERATE THUNDERSTORMS. MAIN THREAT WOULD BE BRIEF WIND GUSTS TO 40 MPH AND LOCALLY HEAVY RAIN WITH ANY TRAINING OF CELLS ACROSS THE SAME AREA. AS T.S. DANNY DRAWS CLOSER TO THE GA/SC COASTS ON FRIDAY... SUSPECT SOME SUBSIDENCE ON THE WESTERN SIDE WILL BATTLE THE SYNOPTIC LIFT ASSOCIATED WITH THE UPPER LOW AS IT TRACKS UP OVER GA. NEVERTHELESS...WILL CONTINUE TO SHOW HIGH CHANCE POPS FOR MOST AREAS ON FRIDAY...WITH DECREASING POPS FROM WEST TO EAST FRIDAY NIGHT AS THE UPPER LOW LIFTS OUT AND T.S. DANNY ALSO BEGINS TO LIFT OFF TO THE NE. AS FOR TEMPS...EXPECT ANOTHER ROUND OF LOW- MID CLOUDS TO DEVELOP OVER THE SOUTHERN REACHES AND SPREAD NORTHWARD IN THE MORN. THIS WILL WARRANT LEANING A BIT ON THE WARM SIDE FOR MOST LOWS TONIGHT... AT LEAST ATLANTA SOUTHWARD. INCREASING CLOUDS AND RAIN CHANCES SUGGEST GOING A BIT COOLER THAN THE WARMER MAV HIGHS FOR THURSDAY...BELIEVE THE MET IS TOO COOL. OTHERWISE...HAVE LEANED TOWARD THE WARMER MAV NUMBERS FOR THE REMAINING PERIODS. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... MADE NO SIGNIFICANT CHANGES TO THE EXTENDED PERIODS AS GFS CONTINUES TO SHOW A COLD FRONT APPROACHING ON SATURDAY...THEN PUSHING ACROSS THE AREA ON SUNDAY. HELD ONTO THE CHANCE POPS FOR THOSE DAYS...THEN LOW CHANCE ACROSS THE FAR SOUTHERN REACHES ON MONDAY AS THE FRONT CREEPS SOUTH. COOL/DRY HIGH PRESSURE THEN BUILDS OVER THE SOUTHEAST AND DOMINATES THE WEATHER PATTERN THROUGH THE REMAINDER OF THE EXTENDED...RESULTING IN COOLER HIGHS IN THE LOW-MID 80S AND OVERNIGHT LOWS IN THE LOW-MID 60S FOR TUESDAY AND WEDNESDAY MORNS. ENJOY. && .AVIATION...WIDELY SCATTERED SHOWERS/THUNDERSTORMS SHOULD DISSIPATE AFTER SUNSET. VFR CONDITIONS UNTIL AROUND 10Z WHEN MVFR STRATOCU DEVELOPS OVER MUCH OF NORTH AND CENTRAL GA. CLOUDS GRADUALLY LIFTING ABOVE 3 THSD FT AFTER 15Z. SHOWERS/THUNDERSTORMS DEVELOPING LATE MORNING THURSDAY AND CONTINUING INTO AFTERNOON AS LOW PRESSURE DEVELOPS VICINITY OF N CENTRAL GULF. NO VISIBILITY RESTRICTIONS EXCEPT LOCALLY 3 TO 5SM IN FOG 10Z TO 13Z. WINDS LIGHT AND VARIABLE OVERNIGHT...EAST TO SOUTHEAST 5 TO 10KT AFTER SUNRISE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 67 88 68 82 65 / 5 40 40 60 30 ATLANTA 71 87 69 83 68 / 5 40 40 50 20 BLAIRSVILLE 62 85 66 76 62 / 5 30 40 60 30 CARTERSVILLE 66 89 67 82 63 / 5 40 40 50 20 COLUMBUS 71 87 69 87 70 / 20 50 40 40 20 GAINESVILLE 69 86 68 77 66 / 5 40 40 60 30 MACON 71 87 70 86 67 / 20 50 40 40 20 ROME 68 90 68 85 65 / 5 30 40 40 20 PEACHTREE CITY 68 86 67 84 61 / 10 40 40 40 20 VIDALIA 71 89 71 86 68 / 20 50 40 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/41/31
Hazardous weather outlook, Aug 26, 6:51 PM EDT, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 651 PM EDT WED AUG 26 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272300- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 651 PM EDT WED AUG 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS EVENING. .SYNOPSIS... HIGH PRESSURE CENTERED OVER WEST VIRGINIA WILL CONTINUE TO WEAKEN TODAY AS A WEAK FRONTAL BOUNDARY MEANDERS ACROSS SOUTH-CENTRAL GEORGIA. .PRIMARY HAZARDS... CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY HAZARD...MAINLY ALONG AND SOUTH OF A ROME TO GAINESVILLE LINE UNTIL AROUND 10 PM. LOCALLY HEAVY RAIN IS ALSO POSSIBLE. .DISCUSSION... A WEAK FRONTAL BOUNDARY STRETCHING FROM EASTERN SOUTH CAROLINA INTO SOUTH-CENTRAL GEORGIA...ALONG WITH AFTERNOON HEATING...WILL AID IN THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS PORTIONS OF CENTRAL GEORGIA INTO THIS EVENING. INSTABILITY IS EXPECTED TO REMAIN WEAK WITH CAPES AROUND 1000 AND LIFTED INDICES OF ZERO TO MINUS ONE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED ON TUESDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 26, 7:54 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 754 PM EDT WED AUG 26 2009 GAZ021-032-270030- 754 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COBB AND CHEROKEE COUNTIES UNTIL 830 PM EDT... AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANDY PLAINS...MOVING NORTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS COBB AND CHEROKEE COUNTIES THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MOUNT BETHEL...WHITE WATER PARK... MARIETTA...SANDY PLAINS...KENNESAW...KENNESAW STATE UNIVERSITY... SWEAT MOUNTAIN...WOODSTOCK AND OAK GROVE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 26, 8:20 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 820 PM EDT WED AUG 26 2009 GAZ053-270045- 820 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COWETA COUNTY UNTIL 845 PM EDT... AT 820 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER THOMAS CROSSROADS...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS COWETA COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE TURIN...SHARPSBURG...MORELAND...NEWNAN...THOMAS CROSSROADS...ARNCO-SARGENT...CANNONGATE...MADRAS AND DUNAWAY GARDENS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 26, 8:40 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 840 PM EDT WED AUG 26 2009 GAZ089-090-270115- 840 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CHATTAHOOCHEE AND MUSCOGEE COUNTIES UNTIL 915 PM EDT... AT 839 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JAMESTOWN/SOUTH FORT BENNING...MOVING NORTH AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CHATTAHOOCHEE AND MUSCOGEE COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE JAMESTOWN/SOUTH FORT BENNING...FORT BENNING/LAWSON ARMY AIR FIELD...BENNING HILLS...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE AND SAND HILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Aug 26, 8:44 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 844 PM EDT WED AUG 26 2009 GAZ053-270115- 844 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COWETA COUNTY UNTIL 915 PM EDT... AT 843 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MADRAS...MOVING NORTH AT 5 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA COUNTY THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TURIN...SHARPSBURG...NEWNAN...THOMAS CROSSROADS... ARNCO-SARGENT...MADRAS...CANNONGATE...DUNAWAY GARDENS AND ROSCOE.
Special weather statement, Aug 26, 9:05 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 905 PM EDT WED AUG 26 2009 GAZ053-054-270130- 905 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN COWETA AND FAYETTE COUNTIES UNTIL 930 PM EDT... AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PEACHTREE CITY...MOVING NORTH AT 5 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS COWETA AND FAYETTE COUNTIES THROUGH 930 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE PEACHTREE CITY...TYRONE...SANDY CREEK AND CANNONGATE.
Special weather statement, Aug 26, 9:07 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 907 PM EDT WED AUG 26 2009 GAZ055-270145- 907 PM EDT WED AUG 26 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN CLAYTON COUNTY UNTIL 945 PM EDT... AT 907 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JONESBORO...MOVING NORTHWEST AT 15 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CLAYTON COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MORROW...JONESBORO...LAKE CITY...RIVERDALE...FOREST PARK AND HARTSFIELD-JACKSON AIRPORT.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 29 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.